# SDR TRAX200600558

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,789 hours, 9,959 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

879 ON TO, A/C HIT A RUBBER RUNWAY PATCH WITH NLG, AFTER TO RECD GEAR DISAGREE, FOUND TORQ LINKS DISC.  A/C RETURNED TO SDF AFTER T/O.  DELCARED AN EMERGENCY.
